Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Feeling tired and dizzy. Taking Lisinopril. What can be done?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2009
Answered : 3041 Questions
my husband is 66 yrs old he was working a block party for 12 to 14 hrs friday and sat. he complained on sunday about being tired he takes 10 mg of lisinopril daily. he is still saying he is tired and at times if he gets up fast he is a little dizzy.
Posted Sat, 10 Aug 2013 in Hypertension and Heart Disease
Answered by Dr. Luchuo Engelbert Bain 9 days later
Hi and thanks for the query,

It s might be necessary to quantify the degree of tiredness. If its daily, whether its very intense or not, and the particular circumstances. Associated symptoms like breathlessness or tiredness with effort are important to be considered.

However, with a past history of hypertension and diabetes, commonest causes of tiredness could be onset of heart failure, anemia from kidney disease or anemia from other causes.

A clinical reevaluation with a good chest X XXXXXXX Cardiac ultrasound, EKG and an abdominal ultrasound for kidney size is important. Complete blood count to diagnose and characterize anemia if present coupled with kidney function tests and an electrolyte panel (especially for Calcium, Magnesium and Potassium levels is fundamentally important).
The results of these tests shall justify if further testing to search for other pathologies are required or not.
Having an optimum blood pressure and glucose control is important. Glycated hemoglobin measurements should be done to ascertain appropriate glucose follow up. Life style modifications with exercise, low salt intake, vegetable and fruit XXXXXXX diet and enough rest.

I do suggest you consult your internist/cardiologist for a proper clinical review and management. Kind regards and hope this helps. Feel free asking further questions if need be.

Kind regards as I wish him good health.

Bain LE, MD.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Cardiologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor